Doctor insights on:
Excessive sweating, temp is 87.6,shaky, brain fog, stomach pain,fatigue,can't sleep, extreme sweating, take Januvia (sitagliptin) for diabetes.
Go to the ED...: If your temperature is actually 87.6 only that is a good reason to go to the ED. Not to mention associated with the other symptoms you are describing, history of diabetes and in the age group you belong to. Please do not delay getting evaluated. You need to be seen ASAP. ...Read moreSee 2 more doctor answers
Gastroenteritis: It may not be the "flu" per se, but it sounds like you have a GI bug. Usually this is from a virus. For most people, the biggest risk is dehydration. Drink an electrolyte solution or make one yourself. Google "oral rehydration solution recipe". Otc meds like loperamide, used according to label instructions might be helpful. ...Read more
I'm on metformin, lantus (insulin glargine) n novolog. Can i replace the lantus (insulin glargine) n novolog w byetta to help w weight gain n still get the same sugar control?
Only with supervisio: Please contact your health care professional about making changes in your diabetic therapy. Byetta can be helpful in controlling diabetes, but may not solve your weight gain problem. That should be controlled, under supervision, with diet and exercise. ...Read moreSee 1 more doctor answer
Serotonin syndrome? 10 mg Zoloft (sertraline) for 5 days. Extreme sweating fever 99.9 HRT plps shivering muscle tightness nausea no appetite. Regular side fx?
Don't take a chance: Serotonin syndrome is a rare but potentially extremely dangerous side effect of taking medications that increase serotonin levels. When it happens, generally it is to someone who is taking multiple medications that affect serotonin, and starts within 24 hours of a med change. If there is any suspicion, contact the prescribing physician today for advice. If not available, go to emergency dept. ...Read moreSee 2 more doctor answers
Upper abdomen discomfort, in the middle. Nausea. Taking zofran, still naus.Sugar level hasn't been under 150 in weeks w max dose metformin and januvia (sitagliptin)?
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
Began nov 20th: headache fatigue. 21st nausea vomiting headache dizziness body aches and hallucination last night. Today nausea headache and diarrhea.?
Night sweats, nausea, some random dizziness, no weight loss, 4 months post partum on metformin and levora (ethinyl estradiol and levonorgestrel). Any ideas?
Probably metformin: B"sd Initial consideration is are you pregnant? otherwise metformin can cause all GI side effects, including nausea. As a diabetes drug also can lead, although not typically, to hypoglycemia. One option is to stop the metformin and see if your symptoms are side effects of the medication. What is your blood glucose during your symptoms? ...Read more
Day 1: vomiting diarrhea muscle and joint pain and groggy Day 2: nausea dizzy headache and groggy.. help?
Taking 300mgs of invokana and 0.6 victoza, (liraglutide) I can't to tolerate victoza, (liraglutide)is there another option, I don't nauseated,I get stomach pains.
Victoza (liraglutide): There are many other options if it is believed that Victoza (liraglutide) is causing side effects. Your endocrinologist or prescriber for above mentioned drugs should be aware of your symptoms and based on your blood glucose dynamics make specific recommendations. Lifestyle changes are of paramount importance in dealing with diabetes, specifically diet and exercise. ...Read more
My bs was 80 felt yucky ate pb and j sandwich 3 hr ago feeling dizzy light headed bs is 75 i take victoza (liraglutide) actos and kombiglize?
Blood vomitng, fever, dizziness, upset stomach, weight loss, cough, flu, feeling cold, not feeling hungry.Dez r symptoms.Got 4 wounds in stomch 1 near liver?
What I felt after taking naproxen dizzy, sleep nausea no appetite vomit liquids, fever 101.4, fatigued chills thirsty caugh dry lips?
Horrible headache started today w/nausea cause? I did eat breakfast. History:migraine -march-er: pcos: htn: lisinopril hctz: provera (medroxyprogesterone)
Recently i feel drought, thirst, dizziness , desire vomiting fatigue after afew\ hoursof having meals till other meal or adrinking juice wht could b
See a doc please: You need a exam by a doctor to figure this out! ...Read more